Alert archive / Virginia / Flash Flood Warnings in 2023

Flash Flood Warning 39, NWS Baltimore/Washington

September 8, 2023Prince William County, Virginia

NWS Baltimore/Washington issued this flash flood warning at Sep 8, 2023, 7:08 PM EDT for Prince William County, Virginia. It was in force for 85 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 8, 2023, 7:08 PM EDT (23:08 UTC)
Expired
Sep 8, 2023, 8:33 PM EDT
In force
85 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Flood severity
None

County Prince William County, VA

The radar

The Sterling radar (KLWX), 30 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 11.1 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2023-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 374 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2023-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
374 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
1095 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood warning went out at Sep 8, 2:58 PM EDT, 4 hours 10 minutes earlier.

Area forecast discussion, Sep 8, 2:58 PM EDT, 4 hours 10 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
258 PM EDT Fri Sep 8 2023

.SYNOPSIS...
A stationary boundary will continue to meander across the region
through the weekend bringing increased chances for showers and
thunderstorms. The stalled front will slowly push east of the area
Monday and Tuesday bringing slightly drier and cooler conditions. A
cold front will cross the area Wednesday into Thursday with high
pressure returning late next week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Not much change in the current forecast posture with additional
showers and thunderstorms this afternoon and evening as a stalled
front sits nearby. The stalled front has drifted further east from
yesterday remaining draped across central MD, Baltimore,
Washington DC and central VA. A few showers have even sprung up
north and west of the boundary this afternoon as the upper level
trough has also pivoted further east into western MD and
eastern WV. This has aided in a stationary baroclinic zone which
will harbor several pieces of shortwave energy pivoting through
the trough and along the stalled front for additional showers
and thunderstorms later this afternoon and into the evening
hours. The highest areal coverage of storms appears to be in
along and west of the Blue Ridge (western MD and the eastern
panhandle of WV) and in areas right along the wavering stalled
boundary where the best low level convergence can be found.
There is also a sea and bay breeze component which looks to
initialize convection later this afternoon and into the evening
across the urban corridor

The Storm Prediction Center continues to highlight most of the area
in a broad Slight Risk for severe weather. The primary threat with
storms appears to be damaging winds with large hail as a secondary
threat due to cooler air aloft with the upper level trough. SBCAPE
values should peak between 1000-2500 j/kg west of Blue Ridge and
2500-4000 j/kg east of the Blue Ridge this afternoon/evening. DCAPE
values will remain around 900-1300 j/kg with 0-6 km bulk effective
shear running 20-30 kts. This will yield multiple rounds of multi-
cellular and linear clusters that have the potential to train over
the same location given the lack of shear aloft. As a result, expect
some isolated instances of flooding especially in the urban areas do
to slow storm motions of 15-30 mph and rich PWAT air running between
1.4-1.8 inches.

Timing looks a little later today compared to yesterday. Hi-res CAMS
continue to focus on the heaviest rainfall being confined to western
MD and eastern WV during the late afternoon and early evening period
(now-4pm). This area shifts east toward the metros during the early
evening and overnight hours (21-3z/5pm-10pm). Slightly lower
dewpoints this morning combined with some extra cloud cover from the
front nearby have limited heating a tad today delaying the
development so far. Even with that said, expect storms to fire in
areas along and west of the Blue Ridge over the next 1 to 2
hours with the bay/sea breeze likely to initialize convection
for the evening commute home. High temperatures today, while
cooler than recent days, are still in the upper 80s to low 90s
for most outside the mountains. Heat index values will range
between 94 to 99 degrees.

Shower and thunderstorm activity gradually diminishes in coverage
overnight although isolated precipitation chances look to linger
with the front nearby. Areas that do see rain will likely see patchy
fog overnight into early Saturday morning. Lows will fall into the
mid to upper 60s for most with low to mid 70s in the urban
areas/right along the bay.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
More of the same with additional shower and thunderstorm activity
this weekend as an upper level trough remains overhead.

At the surface, a stubborn stationary boundary will continue to
meander across the region. The front combined with additional pieces
of shortwave energy pivoting through the trough will aid in further
development of showers and thunderstorms. Some uncertainty remains
in regards to coverage with a focus during the afternoon and early
evening hours. As for severe weather, the overall threat looks to
decrease over the weekend. The Storm Prediction Center puts us in a
Marginal Risk for severe weather on Day 2 (Saturday) with damaging
winds as the primary threat. Some hail is also possible with cool
air remaining aloft as the upper level trough sits overhead. Heavy
rain will also be an issue with localized instances of flooding
especially across the high terrain/urban areas. PWATS remain between
1.5 to 2.0 inches yielding heavy rainfall rates out of any
convection that forms.

The threat for flooding will increase into Sunday with more
widespread heavy rainfall across the region. This is due in part to
an area of low pressure that will develop along the stalled frontal
boundary Sunday into Monday morning. A few embedded thunderstorms
are also possible on Sunday, but the severe threat looks to drop
drastically with increased cloud cover across the region. Rainfall
amounts over the two day period will range between a quarter to a
half an inch in most locations with localized one inch totals or
more where training convection sets up.

Temperatures will be at or below average throughout the week. Highs
Saturday will range from the upper 60s over the mountains to upper
80s in the urban areas. Highs Sunday will be even cooler with
widespread upper 70s and low 80s. Overnight lows will remain in the
mid to upper 60s. Patchy fog is possible each night especially in
areas that do see rainfall.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
Next week will start off with residual upper level troughing located
overhead on Monday. This upper trough will further weaken and lift
off toward the northeast on Tuesday. A few afternoon or evening
showers and thunderstorms may be possible on both Monday and Tuesday
within the still humid airmass (upper 60s to near 70 dewpoints), but
coverage of storms should be lower than preceding days. High
temperatures on Monday and Tuesday are expected to reach into the
lower to middle 80s.

A potent trough will drop into the Great Lakes and start to close
off into an upper low on Wednesday. Meanwhile, an associated surface
low will track through Ontario and Quebec. A trailing cold front
associated with this system will track through the area Wednesday
into Wednesday night. Increased chances for showers and
thunderstorms will accompany this frontal passage during the day
Wednesday. Depending on how much instability develops ahead of the
front, a few storms could be on the stronger side. In the wake of a
seasonably strong cold front passage, much cooler and drier air will
filter into the area on Thursday. Mostly sunny skies are expected,
along high temperatures in the 70s and dewpoints crashing into the
40s and 50s.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
VFR conditions continue to prevail at all terminals along and
east of the Blue Ridge through at least 21z/5pm with widely
scattered convection remaining tied to the mountains and up
toward KPHL/KACY airspace. Showers and thunderstorms should
gradually push east from the mountains beyond 21z/5pm with
additional convection expected to fire along the bay/river
breeze in the urban corridor heading into early evening. With
the convection being widely scattered at this point uncertainty
remains to if any of the terminals will be affected. For now,
made a mention of VCTS at each of the terminals with the highest
confidence for convection at KMRB and KCHO between
20-00z/4pm-8pm. Confidence is a bit lower into the urban
corridor with a mention of VCTS between 22z-03z/6pm-11pm this
evening. As with any storms expect MVFR or lower cigs and vsbys.

Shower and thunderstorm coverage gradually drops off after
4-6z/12am- 2am Saturday. Even with that said, an isolated shower
or thunderstorm cannot be ruled out at terminals east of the
Blue Ridge due in part to the boundary nearby. WIth a mild and
muggy air mass in place expect lower cigs to develop at all the
terminals heading into early Saturday morning. For that reason
have kept MVFR/IFR ceilings in place especially during the
08-14z/4-10am timeframe. Locally dense patchy fog will also be
possible especially in areas that do see the rain. Vsbys will
remain between 2-4 SM where fog forms with a potential for
IFR/LIFR vsbys of less than 1 mile at KMRB/KCHO. Confidence for
fog though remains low with additional cloud cover overhead.

Expect additional showers and thunderstorms Saturday afternoon and
evening. Once again coverage will be widely scattered across the
region with locally gusty winds and heavy rainfall as the primary
threats. Sub-VFR reductions are possible in and around any storms
that form during the afternoon and evening hours (18-00z/2-8pm).

Widespread SHRA/TSRA conditions are possible Sunday with a slow
moving cold front and area of low pressure pushing through the area.
Sub-VFR conditions can be expected especially during the afternoon
and evening hours. Winds will remain out if the south and southeast
Sunday before switching back to the west and northwest Monday.

Prevailing VFR conditions are expected at the terminals on both
Monday and Tuesday, but an afternoon thunderstorm can't be ruled out
either day. Winds will be out of the west on Monday, and then out of
the south on Tuesday.

&&

.MARINE...
A Small Craft Advisory was issued for later this afternoon into
tonight amidst strong southerly channeling over the Chesapeake
Bay. This could continue into Saturday and Sunday
afternoon/evening once again as a similar pattern continues
through that period. Scattered to numerous showers and
thunderstorms with gusty winds are also expected, especially
Sunday, with the potential for SMWs to be issued as well.

Possible SCA conditions Tue night and Wed ahead of a strong cold
front.

&&

.TIDES/COASTAL FLOODING...
With winds remaining southerly over the next couple of days,
tidal anomalies are expected to remain elevated in the coming
days. Some of the more sensitive tidal sites may remain
elevated, at least nearing minor flood stage, over the next
several tidal cycles. This includes Annapolis and potentially
Straits Point during the next high tide cycle.

Winds turn out of the WNW towards the beginning of the week, so
tidal anomalies may at least briefly drop.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...Small Craft Advisory until 2 AM EDT Saturday for ANZ531>534-
     540-541-543.

&&

SYNOPSIS...EST
NEAR TERM...EST
SHORT TERM...EST
LONG TERM...KJP
AVIATION...KJP/EST
MARINE...CJL/KJP/EST
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Sep 8, 4:41 PM EDT, 2 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
441 PM EDT Fri Sep 8 2023

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ053>057-527-092045-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Fairfax-Arlington/Falls Church/Alexandria-
Stafford-Spotsylvania-King George-
Central and Southeast Prince William/Manassas/Manassas Park-
441 PM EDT Fri Sep 8 2023

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...Tonight

A Severe Thunderstorm Watch is in effect until 11 PM this evening
for most of the outlook area. Some thunderstorms may produce
damaging winds and large hail.

Isolated instances of flooding are possible from heavy rain.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Numerous showers and thunderstorms may produce isolated instances
of flooding on Saturday, mainly during the afternoon and evening.

Isolated severe thunderstorms capable of producing damaging winds
and large hail are possible Saturday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Please relay severe weather
reports to the National Weather Service according to standard
operating procedures.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
526-WVZ050>053-055-092045-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Northwest Prince William-Hampshire-
Morgan-Berkeley-Jefferson-Hardy-
441 PM EDT Fri Sep 8 2023

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...Tonight

A Severe Thunderstorm Watch is in effect until 11 PM this evening
for the entire outlook area. Some thunderstorms may produce
damaging winds and large hail.

Isolated instances of flooding are possible from heavy rain.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Numerous showers and thunderstorms may produce isolated instances
of flooding on Saturday, mainly during the afternoon and evening.

Isolated severe thunderstorms capable of producing damaging winds
and large hail are possible Saturday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Please relay severe weather
reports to the National Weather Service according to standard
operating procedures.

MDZ001-501-502-VAZ503-504-WVZ501>506-092045-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
441 PM EDT Fri Sep 8 2023

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...Tonight

A Severe Thunderstorm Watch is in effect until 11 PM this evening
for the outlook area with the exception of Garrett County. Some
thunderstorms may produce damaging winds and large hail.

Isolated instances of flooding are possible from heavy rain.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Numerous showers and thunderstorms may produce isolated instances
of flooding on Saturday, mainly during the afternoon and evening.

Isolated severe thunderstorms capable of producing damaging winds
and large hail are possible Saturday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Please relay severe weather
reports to the National Weather Service according to standard
operating procedures.

In the hours before

Local storm report, Sep 8, 6:22 PM EDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
622 PM EDT Fri Sep 08 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     Hail             3 NW Dulles Internation 38.98N  77.49W
09/08/2023  M1.25 inch       Loudoun            VA   NWS Office

            Hail of up to half dollar size was observed for about
            15 minutes from 6:00 to 6:15 PM at the NWS Office in
            Sterling. Hail covered the ground.

&&

Event Number LWX2302457

DH
Local storm report, Sep 8, 6:24 PM EDT, 44 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Baltimore MD/Washington DC
624 PM EDT Fri Sep 08 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     Tstm Wnd Gst     1 N Arcola              38.97N  77.53W
09/08/2023  M71 mph          Loudoun            VA   Mesonet

            Wind gusts of up to 62 knots (71 MPH) were measured by
            a Tempest station (23370) between Arcola and Brambleton.

&&

Corrected event...remarks

Event Number LWX2302455

DH
Local storm report, Sep 8, 6:34 PM EDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
634 PM EDT Fri Sep 08 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     Flood            1 SSE Arcola            38.94N  77.53W
09/08/2023                   Loudoun            VA   Broadcast Media

            Road closed at Dulles West Blvd due to high water

&&

Event Number LWX2302458

ADM
Local storm report, Sep 8, 6:35 PM EDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
635 PM EDT Fri Sep 08 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     Hail             3 NW Dulles Internation 38.98N  77.49W
09/08/2023  M1.00 inch       Loudoun            VA   NWS Office

            Another round of quarter size hail was observed at the
            NWS Sterling Office.

&&

Event Number LWX2302459

DH
Local storm report, Sep 8, 6:40 PM EDT, 28 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Baltimore MD/Washington DC
640 PM EDT Fri Sep 08 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     Hail             3 NW Dulles Internation 38.98N  77.49W
09/08/2023  M1.50 inch       Loudoun            VA   NWS Office

            Another round of quarter to ping pong ball size hail
            was observed at the NWS Sterling Office between 6:35 and
            6:40 PM.

&&

Corrected event...remarks

Event Number LWX2302459

DH
Local storm report, Sep 8, 6:58 PM EDT, 10 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Baltimore MD/Washington DC
658 PM EDT Fri Sep 08 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     Hail             3 NW Dulles Internation 38.98N  77.49W
09/08/2023  M1.50 inch       Loudoun            VA   NWS Office

            Another round of quarter to ping pong ball size hail
            was observed at the NWS Sterling Office between 6:35 and
            6:45 PM.

&&

Corrected remarks

Event Number LWX2302459

DH

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 8:01 PM EDTSpecial Marine WarningLWX40 min
Sep 7, 9:02 PM EDTSpecial Marine WarningLWX88 min
Sep 8, 1:40 AM EDTSmall Craft AdvisoryLWX24 hr
Sep 8, 4:19 AM EDTSpecial Marine WarningLWX27 min
Sep 8, 3:40 PM EDTSevere Thunderstorm WarningLWXPage, Rappahannock35 min
Sep 8, 4:17 PM EDTSevere Thunderstorm WarningLWXFrederick, Shenandoah28 min
Sep 8, 4:29 PM EDTSevere Thunderstorm WarningLWXPage, Rappahannock, Warren31 min
Sep 8, 4:32 PM EDTSevere Thunderstorm WarningLWXShenandoah28 min
Sep 8, 4:58 PM EDTSevere Thunderstorm WarningLWXFrederick, Shenandoah, Warren32 min
Sep 8, 5:14 PM EDTSevere Thunderstorm WarningLWXFauquier, Prince William31 min
Sep 8, 5:14 PM EDTSevere Thunderstorm WarningLWXFauquier, Rappahannock, Warren31 min
Sep 8, 5:16 PM EDTSevere Thunderstorm WarningLWXRockingham, Shenandoah29 min
Sep 8, 5:19 PM EDTSevere Thunderstorm WarningLWXFairfax, Loudoun, Prince William26 min
Sep 8, 5:34 PM EDTSevere Thunderstorm WarningLWXFairfax, Fauquier, Loudoun, Prince William26 min
Sep 8, 5:59 PM EDTSevere Thunderstorm WarningLWXFairfax, Loudoun, Prince William46 min
Sep 8, 6:04 PM EDTSevere Thunderstorm WarningLWXFauquier, Loudoun, Prince William26 min
Sep 8, 6:05 PM EDTFlash Flood WarningLWXLoudoun2 hr
Sep 8, 6:18 PM EDTSpecial Marine WarningLWX87 min
Sep 8, 6:39 PM EDTSevere Thunderstorm Warning Considerable damage threatLWXFairfax, Loudoun, Prince William36 min
Sep 8, 7:11 PM EDTSevere Thunderstorm WarningLWXLoudoun, Prince William49 min
Sep 8, 7:35 PM EDTSpecial Marine WarningLWX55 min
Sep 8, 7:36 PM EDTSevere Thunderstorm WarningLWXKing George38 min
Sep 8, 7:46 PM EDTSpecial Marine WarningLWX44 min
Sep 7, 8:20 PM EDTCoastal Flood AdvisoryLWXAnne Arundel, Saint Mary's8 hr
Sep 8, 4:22 AM EDTSevere Thunderstorm WarningLWXAnne Arundel, Baltimore, City of Baltimore23 min
Sep 8, 6:19 PM EDTSevere Thunderstorm WarningLWXMontgomery41 min
Sep 8, 6:41 PM EDTSevere Thunderstorm WarningLWXBaltimore, Harford34 min
Sep 8, 7:18 PM EDTSevere Thunderstorm WarningLWXBaltimore, Harford27 min
Sep 8, 7:27 PM EDTSevere Thunderstorm WarningLWXBaltimore, Carroll, Howard48 min
Sep 8, 4:30 PM EDTSevere Thunderstorm WarningLWXPendleton30 min
Sep 8, 6:45 PM EDTFlash Flood Warning Considerable damage threatLWXPendleton2 hr
Sep 8, 7:45 PM EDTSevere Thunderstorm WarningLWXGrant, Pendleton30 min

Nearby

Flash Flood Warnings in Virginia, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.